Publication detail
Solvability of a linear non-local boundary value problem for nonlinear functional differential equations
OPLUŠTIL, Z.
Original Title
Solvability of a linear non-local boundary value problem for nonlinear functional differential equations
Type
journal article - other
Language
English
Original Abstract
New sufficient conditions are established for the solvability as well as unique solvability of a~linear non-local boundary value problem for nonlinear functional differential equations
Keywords
Non-local boundary value problem, nonlinear functional differential equation, existence, uniqueness.
Authors
OPLUŠTIL, Z.
RIV year
2009
Released
20. 11. 2009
Publisher
Mathematical Institute, Slovak Academy of Science
Location
Bratislava, Slovakia
ISBN
1210-3195
Periodical
Tatra Mountains Mathematical Publications
Year of study
43
Number
1
State
Czech Republic
Pages from
189
Pages to
201
Pages count
12
BibTex
@article{BUT48612,
author="Zdeněk {Opluštil}",
title="Solvability of a linear non-local boundary value problem for nonlinear functional differential equations",
journal="Tatra Mountains Mathematical Publications",
year="2009",
volume="43",
number="1",
pages="189--201",
issn="1210-3195"
}